# SDR AALA20160624001

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 49,818 hours, 24,007 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 21BC125
- Condition: Clogged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, AIR INTERRUPT.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  AFTER TURNING OFF ANTI-ICE THE PRESSURIZATION FLOW LIGHT ILLUMINATED.  IN MANUAL MODE, CABIN ALTITUDE CONTINUED TO INCREASE.  CABIN PRESSURIZATION BECAME UNCONTROLLABLE.  MAINTENANCE FOUND LT WATER SEPARATOR FREEZING UP AND LEAKING.  R & R WATER SEPARATOR IAW AMM 21-20-02.
